An elementary proof of von Neumann's minimax theorem
Zięba, A.
Colloquium Mathematicae, Tome 5 (1957), p. 224-226 / Harvested from The Polish Digital Mathematics Library
Publié le : 1957-01-01
EUDML-ID : urn:eudml:doc:210033
@article{bwmeta1.element.bwnjournal-article-cmv4i1p224bwm,
     author = {A. Zi\k eba},
     title = {An elementary proof of von Neumann's minimax theorem},
     journal = {Colloquium Mathematicae},
     volume = {5},
     year = {1957},
     pages = {224-226},
     zbl = {0077.13701},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-cmv4i1p224bwm}
}
Zięba, A. An elementary proof of von Neumann's minimax theorem. Colloquium Mathematicae, Tome 5 (1957) pp. 224-226. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-cmv4i1p224bwm/